E-Prints Complutense

Projections of Grassmannians of lines and characterization of Veronese varieties

Impacto

Descargas

Último año



Arrondo Esteban, Enrique (1999) Projections of Grassmannians of lines and characterization of Veronese varieties. Journal of algebraic geometry, 8 (1). pp. 85-98. ISSN 1056-3911

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

146kB

URL Oficial: http://arxiv.org/pdf/alg-geom/9703032.pdf



Resumen

We characterize the double Veronese embedding of P-n as the only variety that, under certain general conditions, can be isomorphically projected from the Grassmannian of lines in P2n+1 to the Grassmannian of lines in Pn+1.


Tipo de documento:Artículo
Palabras clave:Superadditivity
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:14842
Depositado:18 Abr 2012 10:16
Última Modificación:06 Feb 2014 10:10

Descargas en el último año

Sólo personal del repositorio: página de control del artículo